MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546780
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.The product was not returned for evaluation to determine whether a device defect was present.As a result, no analysis could be performed, and the reported issue could not confirmed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on the available information, there is insufficient evidence to determine the exact cause; therefore, unable to exclude device problem was identified as the most probable cause.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyglass discover device was attempted for use during a cholecystectomy procedure on (b)(6) 2026, for the treatment of choledocholithiasis.During the procedure, the scope lost visualization.Troubleshooting steps were performed to resolve the issue, including unplugging and reconnecting all connections, restarting the controller, and cleaning the scope.Despite these efforts, the physician was unable to complete the cholecystectomy due to this event.The patient was sent for a post operative endoscopic retrograde cholangiopancreatography for treatment.No patient complications were reported as a result of this event.

Brand Name
SPYGLASS? DISCOVER
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24513624
Report Number3005099803-2026-00830
Device Sequence Number15883882
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public(01)08714729994183(17)271114(10)40404969
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0040404969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Initial Report FDA Received Date03/04/2026
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown